# SDR SIMA200733909

- Difficulty date: December 3, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N708AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145205
- Aircraft time: 17,442 hours, 15,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: C09707
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FORWARD SECTION OF EMERGENCY STRIP LIGHTS INOP.  REMOVED AND REPLACED  NUMBER 1 AND 2 BATTERY’S AIRCRAFT RETURNED TO SERVICE.
